ArticleJournal of Yeungnam medical science2025
Posterior circulation infarction after bronchial artery embolization through bronchial to left subclavian artery shunt: a case report and review of the literature.
Article in Journal of Yeungnam medical science, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Bronchial artery embolization (BAE) is an effective and minimally invasive procedure for managing massive or medically refractory hemoptysis. Despite its overall safety, BAE can be associated with complications, including nontarget embolization, with cerebral infarction being a rare but severe adverse event. We report a case of posterior circulation infarction, caused by unintended embolization of trisacryl gelatin microspheres via anastomosis between the left bronchial and left subclavian arteries, following BAE in a 45-year-old man with massive hemoptysis. After the BAE, the patient complained of nausea and vomiting. Magnetic resonance imaging (MRI) revealed multifocal bilateral posterior circulation infarctions. The patient was initially treated with aspirin. However, follow-up MRI the next day showed hemorrhagic transformation of the right thalamic infarct along with right lateral intraventricular hemorrhage. Consequently, aspirin was discontinued, and blood pressure was carefully managed. Seven days later, the patient's symptoms improved without any neurological sequelae. This case highlights the importance of superselective catheterization, meticulous angiographic assessment, and repeat angiography during embolization to minimize neurological complications. Anticoagulation therapy may be beneficial for the management of such complications.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.